Translator Disclaimer
November 2019 On the martingale decompositions of Gundy, Meyer, and Yoeurp in infinite dimensions
Ivan S. Yaroslavtsev
Ann. Inst. H. Poincaré Probab. Statist. 55(4): 1988-2018 (November 2019). DOI: 10.1214/18-AIHP940

Abstract

We show that the canonical decomposition (comprising both the Meyer–Yoeurp and the Yoeurp decompositions) of a general $X$-valued local martingale is possible if and only if $X$ has the UMD property. More precisely, $X$ is a UMD Banach space if and only if for any $X$-valued local martingale $M$ there exist a continuous local martingale $M^{c}$, a purely discontinuous quasi-left continuous local martingale $M^{q}$, and a purely discontinuous local martingale $M^{a}$ with accessible jumps such that $M=M^{c}+M^{q}+M^{a}$. The corresponding weak $L^{1}$-estimates are provided. Important tools used in the proof are a new version of Gundy’s decomposition of continuous-time martingales and weak $L^{1}$-bounds for a certain class of vector-valued continuous-time martingale transforms.

Nous montons que la décomposition canonique (comprenant à la fois la décomposition de Meyer–Yoeurp et celle de Yoeurp) d’une martingale locale générale à valeurs dans $X$ est possible si et seulement si $X$ a la propriété UMD. Plus précisément, $X$ est un espace de Banach UMD si et seulement si pour toute martingale $M$ il existe une martingale locale continue $M^{c}$, une martingale locale purement discontinue et quasi-continue à gauche $M^{q}$ et une martingale locale purement discontinue $M^{a}$ à sauts accessibles, telles que $M=M^{c}+M^{q}+M^{a}$. Les estimées faibles $L^{1}$ correspondantes sont fournies. Les outils importants utilisés dans cette preuve sont une nouvelle version de la décomposition de Gundy d’une martingale à temps continu, et des bornes faibles dans $L^{1}$ pour une classe de transformations de martingales vectorielles à temps continu.

Citation

Download Citation

Ivan S. Yaroslavtsev. "On the martingale decompositions of Gundy, Meyer, and Yoeurp in infinite dimensions." Ann. Inst. H. Poincaré Probab. Statist. 55 (4) 1988 - 2018, November 2019. https://doi.org/10.1214/18-AIHP940

Information

Received: 8 January 2018; Accepted: 28 September 2018; Published: November 2019
First available in Project Euclid: 8 November 2019

zbMATH: 07161497
MathSciNet: MR4029146
Digital Object Identifier: 10.1214/18-AIHP940

Subjects:
Primary: 60G44
Secondary: 46N30, 60G07, 60G57, 60H99

Rights: Copyright © 2019 Institut Henri Poincaré

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.55 • No. 4 • November 2019
Back to Top